Active Ingredient (Paracetamol 500 mg)
Panalex Advance is an advanced formulation of paracetamol that can start to release its medicine in as little as 5 minutes and still has the safety profile you trust.
It contains a patented delivery system which allows it deliver paracetamol more efficiently by breaking down faster than regular Paracetamol tablets.
Panalex Advance is used for fast and effective relief of mild to moderate pain including:
Muscle aches and pain
It also relieves fever associated with cold and flu symptoms